# SDR AALA202002249014

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 59,580 hours, 26,780 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240006
- Part serial: RFM34213
- Condition: Leaking
- Location: Door Emer Ops
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: PASSENGER CREW DOOR 832 DAMPER AND EMERGENCY OPERATION CYLINDER  AT AFT GALLEY AREA (DONT PASS TEST DAMPING FUNCTION). REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ON PASSENGER CREW DOOR 832 IAW AMM 52-13-14-400-001-B
